# SDR DL757001073

- Difficulty date: May 31, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- Aircraft time: 35,557 hours, 17,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31211
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE CROWN SKIN BETWEEN FS 680 & 700 AND STRINGERS 1 AND 2L SUFFERED TWO LIGHTNING BURNS.  THE TWO LOCATIONS WERE REMOVED WITH 1 INCH DIAMETER CUTOUTS IN THE SKIN.  THE CUTOUTS WERE REPAIRED WITH A SINGLE EXTERNAL ALUMINUM DOUBLER INSTALLED PER ER/A 377423-14, REV A.
